Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 28, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 4:08 PM CDT for La Crosse County, Wisconsin. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 4:08 PM CDT (21:08 UTC)
- Expired
- Jul 13, 2015, 5:00 PM CDT
- In force
- 52 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County La Crosse County, WI
The radar
The La Crosse radar (KARX), 17 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 4:08 PM CDT | TSTM WND DMG | 1 N West Salem, WI | 10FT TRAILER BLOWN OFF THE ROAD ON HIGHWAY 16. |
| Jul 13, 4:20 PM CDT | HAIL 1 | Burns, WI | |
| Jul 13, 4:22 PM CDT | HAIL 1.5 | 4 N Bangor, WI | |
| Jul 13, 4:22 PM CDT | HAIL 1.5 | Burns, WI | |
| Jul 13, 4:25 PM CDT | TSTM WND GST 46 | 4 N La Crosse, WI | |
| Jul 13, 4:27 PM CDT | HAIL 0.5 | 1 Nw Holmen, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
116
WUUS53 KARX 132108
SVRARX
WIC063-132200-
/O.NEW.KARX.SV.W.0028.150713T2108Z-150713T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
408 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 500 PM CDT
* AT 407 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED ABOUT 4 MILES
EAST OF LA CROSSE...AND ANOTHER STORM WAS MOVING INTO OTHER PARTS
OF THE COUNTY FROM THE TREMPEALEAU WISCONSIN AREA...MOVING EAST AT
15 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING NICKEL SIZED HAIL.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BANGOR AROUND 425 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MEDARY...BURNS...ROCKLAND...I 90 EXIT 12 AND GOOSE ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE AS THESE STORMS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4373 9126 4378 9124 4394 9136 4398 9142
4399 9132 4402 9134 4406 9131 4406 9128
4407 9127 4405 9122 4409 9119 4408 9119
4409 9117 4407 9115 4407 9091 4373 9091
TIME...MOT...LOC 2107Z 273DEG 11KT 4378 9108
HAIL...1.00IN
WIND...<50MPH
$$
SHEA5 follow-up statements
589
WWUS53 KARX 132116
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
416 PM CDT MON JUL 13 2015
WIC063-132200-
/O.CON.KARX.SV.W.0028.000000T0000Z-150713T2200Z/
LA CROSSE WI-
416 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR LA CROSSE COUNTY...
AT 410 PM...A TRAILER WAS BLOWN OFF THE ROAD IN WEST SALEM
WISCONSIN. NICKEL SIZED HAIL CONTINUED TO FALL FROM STORMS NEAR
TREMPEALEAU...BANGOR...WEST SALEM...AND MIDDLE RIDGE.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF LA
CROSSE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...MEDARY...BURNS...
AND ROCKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4373 9126 4378 9124 4394 9136 4398 9142
4399 9132 4402 9134 4406 9131 4406 9128
4407 9127 4405 9122 4409 9119 4408 9119
4409 9117 4407 9115 4407 9091 4373 9091
TIME...MOT...LOC 2115Z 274DEG 13KT 4390 9098
HAIL...1.00IN
WIND...60MPH
$$
SHEA675
WWUS53 KARX 132131
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
431 PM CDT MON JUL 13 2015
WIC063-132200-
/O.CON.KARX.SV.W.0028.000000T0000Z-150713T2200Z/
LA CROSSE WI-
431 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR LA CROSSE COUNTY...
AT 422 PM...HAIL UP TO PING PONG BALL SIZED WAS REPORTED IN THE TOWN
OF BURNS IN LA CROSSE COUNTY. THERE WERE OTHER STORMS IN FAR
SOUTHEAST PART OF THE COUNTY AND IN THE HOLMEN AREA.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE... BURNS... ROCKLAND...I 90 EXIT 12...
NORSKEDALEN...I 90 EXIT 15...BURR OAK...HIGHWAY 33 AND LOSEY
BOULEVARD...NATHAN HILL...COUNTY ROADS M AND W AND COUNTY ROADS M
AND S.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4373 9126 4378 9124 4394 9136 4398 9142
4399 9132 4402 9134 4406 9131 4406 9128
4407 9127 4405 9122 4409 9119 4408 9119
4409 9117 4407 9115 4407 9091 4373 9091
TIME...MOT...LOC 2130Z 297DEG 22KT 4376 9094
HAIL...1.50IN
WIND...60MPH
$$
SHEA499
WWUS53 KARX 132142
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
442 PM CDT MON JUL 13 2015
WIC063-132200-
/O.CON.KARX.SV.W.0028.000000T0000Z-150713T2200Z/
LA CROSSE WI-
442 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN LA CROSSE COUNTY...
AT 441 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COON VALLEY...
OR 10 MILES EAST OF LA CROSSE...MOVING SOUTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...COUNTY ROADS M AND W...COUNTY ROADS M
AND S...THE COULEE EXPERIMENTAL FOREST...COUNTY ROADS D E AND E...
MINDORO CUT...COUNTY ROADS G AND H...HIGHWAY 162 AND COUNTY E E AND
MOUNT LA CROSSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL PASS JUST EAST OF THE CITY OF LA CROSSE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4373 9119 4378 9124 4390 9123 4396 9123
4400 9115 4399 9091 4373 9091
TIME...MOT...LOC 2141Z 294DEG 33KT 4379 9104
HAIL...1.50IN
WIND...60MPH
$$
SHEA359 WWUS53 KARX 132151 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 451 PM CDT MON JUL 13 2015 WIC063-132200- /O.CON.KARX.SV.W.0028.000000T0000Z-150713T2200Z/ LA CROSSE WI- 451 PM CDT MON JUL 13 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR SOUTHEASTERN LA CROSSE COUNTY... AT 449 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDDLE RIDGE...OR 10 MILES EAST OF LA CROSSE. HAZARD...QUARTER SIZED HAIL AND 60 MPH WIND GUSTS. SOURCE...TRAINED WEATHER SPOTTERS. IMPACT...DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4373 9108 4380 9108 4399 9091 4373 9091 TIME...MOT...LOC 2149Z 278DEG 19KT 4378 9096 HAIL...1.50IN WIND...60MPH $$ SHEA
430
WWUS53 KARX 132156
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT MON JUL 13 2015
WIC063-132206-
/O.EXP.KARX.SV.W.0028.000000T0000Z-150713T2200Z/
LA CROSSE WI-
456 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LA CROSSE COUNTY
WILL EXPIRE AT 500 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4373 9108 4380 9108 4399 9091 4373 9091
TIME...MOT...LOC 2154Z 273DEG 11KT 4378 9096
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:44 PM CDT, 24 minutes earlier.
Area forecast discussion, Jul 13, 3:44 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 344 PM CDT MON JUL 13 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 344 PM CDT MON JUL 13 2015 MAIN FORECAST CONCERNS ARE ON ISOLATED SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. LATEST RADAR IMAGERY SHOWS ISOLATED THUNDERSTORMS DEVELOPING ACROSS THE FOREST AREA. CAPE AND SHEAR PROFILES SUPPORT SUPERCELLS WITH 0-6 KM BULK SHEAR VALUES OF 40 TO 45 KTS. SURFACE BASED CAPE VALUES ARE ALSO VERY SUPPORTIVE OF SUPRECELLS WITH VALUES RANGING FROM 3000- 4000 J/KG. WE SHOULD SEE THESE ISOLATED TO SCATTERED STORMS PERSIST THROUGH EARLY THIS EVENING AND EXIT INTO SOUTHERN WISCONSIN/NORTHERN ILLINOIS. 0-1 KM BULK SHEAR VALUES ARE VERY WEAK...10 KTS OR LESS...SO NOT EXPECTING TORNADOES. HOWEVER IF WE CAN ESTABLISH A STRONG ENOUGH SUPERCELL CANNOT RULE OUT A BRIEF TORNADO OR TWO. WE WILL SEE NORTHWEST FLOW ALOFT ACROSS THE FORECAST AREA TONIGHT INTO TUESDAY AS A WEAK FRONTAL BOUNDARY MARCHES SOUTHWEST ACROSS THE FORECAST AREA. A FEW SHOWERS AND STORMS ARE POSSIBLE ALONG THIS FRONT ON TUESDAY ALONG WITH MUCH COOLER TEMPERATURES IN ITS WAKE. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 344 PM CDT MON JUL 13 2015 HIGH PRESSURE BUILDS IN FOR WEDNESDAY PROVIDING DRY AND QUIET WEATHER. THE PATTER BECOMES MORE ACTIVE THURSDAY INTO THURSDAY NIGHT WITH BETTER CHANCES FOR SHOWERS AND STORMS AS A STRONGER SHORTWAVE COULD MAKE ITS WAY ACROSS THE UPPER MISSISSIPPI RIVER VALLEY. THE EXACT TRACK THIS SYSTEM WILL TAKE IS UNCERTAIN AT THIS TIME SO KEEP CLOSE EYE ON THE FORECAST AS WE DRAW CLOSER TO THURSDAY. A WARM AND HUMID AIRMASS THEN MOVES INTO THE REGION FRIDAY INTO THE WEEKEND. HEAT INDEX VALUES COULD APPROACH 95 TO 100 ON SATURDAY. THE WARM AND HUMID CONDITIONS LOOK TO PERSIST INTO SUNDAY. ALSO...THERE WILL BE PERIOD CHANCES FOR SHOWERS AND STORMS OVER THE REGION WITH SEVERAL WEAK WAVES MOVING THROUGH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1243 PM CDT MON JUL 13 2015 MAIN CONCERN THROUGH TAF PERIOD ARE SHOWER/THUNDERSTORM CHANCES THIS AFTERNOON INTO TONIGHT. LATEST 17Z SURFACE ANALYSIS SHOWS WEAK FRONT EXTENDED FROM CENTRAL WISCONSIN INTO WESTERN MINNESOTA. LATEST 12Z UPPER AIR SOUNDINGS INDICATE STRONG INVERSION ACROSS SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. THE 13.12Z NAM/13.15Z RAP BUFKIT SOUNDINGS SUGGEST INVERSION WILL REMAIN OVER THE RST/LSE TAF SITES THIS AFTERNOON INTO TONIGHT. WITH THE 13.12Z NAM/13.15Z INDICATING MOISTURE CONVERGENCE MAINLY NORTHEAST AND SOUTHEAST OF THE TAF SITES...NOT EXPECTING SHOWERS OR THUNDERSTORMS AT THE TAF SITES. HOWEVER...CANNOT RULE OUT THE POSSIBILITY OF SCATTERED SHOWERS OR THUNDERSTORMS ACROSS THE AREA...GIVEN THE AMOUNT OF HEATING DURING THE AFTERNOON AND EARLY EVENING HOURS. AT THIS TIME...WILL KEEP MENTION OF SHOWERS AND THUNDERSTORM OUT OF THE TAFS THROUGH THE PERIOD. VFR CONDITIONS SHOULD PREVAIL THROUGH PERIOD. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...WETENKAMP LONG TERM...WETENKAMP AVIATION...DTJ
Hazardous weather outlook, Jul 13, 2:57 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 257 PM CDT MON JUL 13 2015 IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034- 041>044-053>055-061-141200- HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA- DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-CLARK-BUFFALO- TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- 257 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 3 PM AND 8 PM. SOME OF THE STORMS COULD SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY THROUGH SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 3 PM AND 8 PM. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008-018-WIZ017-141200- MITCHELL-FLOYD-TAYLOR- 257 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY THROUGH SUNDAY PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED.
In the hours before
Special weather statement, Jul 13, 2:49 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
249 PM CDT MON JUL 13 2015
MNZ079-086>088-WIZ032-033-132015-
WINONA-DODGE-WABASHA-OLMSTED-TREMPEALEAU-BUFFALO-
249 PM CDT MON JUL 13 2015
...ISOLATED THUNDERSTORMS STARTING TO FORM ACROSS SOUTHEAST
MINNESOTA...
AT 245 PM...THUNDERSTORMS WERE STARTING TO FORM NORTH OF INTERSTATE
90 IN SOUTHEAST MINNESOTA. THESE STORMS COULD CONTINUE TO GROW AND
STRENGTHEN.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4420 9304 4419 9255 4437 9255 4437 9243
4445 9243 4445 9224 4441 9208 4459 9202
4459 9117 4408 9115 4409 9120 4405 9122
4407 9130 4403 9134 4399 9132 4398 9142
4385 9129 4385 9245 4383 9255 4385 9305
TIME...MOT...LOC 1945Z 308DEG 39KT 4420 9309
SHEALocal storm report, Jul 13, 3:34 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
334 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 5 E COCHRANE 44.23N 91.74W
07/13/2015 E0.75 INCH BUFFALO WI PUBLIC
LASTED FOR AROUND 5 MINUTES.
&&
AJLocal storm report, Jul 13, 4:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
406 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL GALESVILLE 44.08N 91.36W
07/13/2015 E0.50 INCH TREMPEALEAU WI TRAINED SPOTTER
&&
RANDYBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 11:33 PM CDT | Special Weather Statement | ARX | Buffalo, Taylor, Trempealeau | 117 min |
| Jul 13, 12:47 AM CDT | Special Weather Statement | ARX | Clark, Jackson, Taylor | 58 min |
| Jul 13, 1:10 AM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 65 min |
| Jul 13, 1:42 AM CDT | Special Weather Statement | ARX | La Crosse | 63 min |
| Jul 13, 1:50 AM CDT | Special Weather Statement | ARX | Adams, Juneau, Monroe | 55 min |
| Jul 13, 2:11 AM CDT | Special Weather Statement | ARX | Crawford, Richland, Vernon | 94 min |
| Jul 13, 2:24 AM CDT | Special Weather Statement | ARX | Adams, Juneau | 66 min |
| Jul 13, 2:39 AM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 51 min |
| Jul 13, 3:03 AM CDT | Special Weather Statement | ARX | Grant | 117 min |
| Jul 13, 2:49 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 26 min |
| Jul 13, 3:14 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 61 min |
| Jul 13, 4:28 PM CDT | Severe Thunderstorm Warning | ARX | Monroe | 62 min |
| Jul 13, 4:39 PM CDT | Severe Thunderstorm Warning | ARX | Vernon | 66 min |
| Jul 13, 4:55 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 65 min |
| Jul 13, 5:03 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe | 31 min |
| Jul 13, 5:13 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Richland, Vernon | 77 min |
| Jul 13, 5:37 PM CDT | Special Weather Statement | ARX | Jackson, Trempealeau | 53 min |
| Jul 13, 5:40 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 50 min |
| Jul 13, 6:23 PM CDT | Special Weather Statement | ARX | Buffalo, Jackson, Trempealeau | 52 min |
| Jul 13, 6:32 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.